# SDR 97ZZZX1438

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corrosion
- Location: Bs 265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, LEVEL 2 CORROSION WAS NOTED ON COCKPIT FLOOR SUPPORT BEAM TRIPLE TEE FITTING AT STA 265.
